# SDR SCNA01709

- Difficulty date: August 12, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 76,128 hours, 26,957 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE LIGHT AND WARNING BELL COME ON AT THE BEGINNING OF TAXI, AND REMAINED ILLUMINATED AFTER ENGINE SHUTDOWN.  PROBLEM COULD NOT BE DUPLICATED BY MAINTENANCE.
